Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 23, 2015, 5:36 PM EDT for Hendry County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2015, 5:36 PM EDT (21:36 UTC)
- Expired
- Jul 23, 2015, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Hendry County, FL
The radar
The Miami radar (KAMX), 99 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1481 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
384 WWUS82 KMFL 232136 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 536 PM EDT THU JUL 23 2015 FLZ066-067-071-232215- INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-HENDRY FL- 536 PM EDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR NORTHWESTERN BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHEASTERN HENDRY COUNTIES UNTIL 615 PM EDT... * AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BIG CYPRESS SEMINOLE RESERVATION...OR 22 MILES SOUTH OF MONTURA...MOVING EAST AT 15 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... BIG CYPRESS SEMINOLE RESERVATION AND ROTENBERGER WILDLIFE REFUGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2647 8082 2627 8081 2626 8108 2640 8111 TIME...MOT...LOC 2136Z 258DEG 11KT 2633 8102 $$ BAXTER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:55 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 23, 3:55 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 355 PM EDT THU JUL 23 2015 .SYNOPSIS... HIGH PRESSURE WILL WEAKEN INTO THE WEEKEND AS A COLD FRONT WILL SAG INTO CENTRAL FLORIDA. RAIN CHANCES WILL REMAIN HIGH INTO EARLY NEXT WEEK...BEFORE HIGH PRESSURE BEGINS TO RE-ESTABLISH. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... SHOWERS AND THUNDERSTORMS IMPACTING MOST INTERIOR SECTIONS THIS AFTERNOON...WITH LOTS OF LIGHTNING AND SOME GUSTY WINDS. ACTIVITY WILL PROPAGATE TO THE NORTH AND EAST...AS IT HAS FOR THE PAST SEVERAL AFTERNOONS. GREATEST COVERAGE SHOULD BE LATE THIS AFTERNOON OVER PALM BEACH COUNTY. ACTIVITY WILL WANE OVERNIGHT...BUT SIMILAR DEVELOPMENT IS ANTICIPATED BY EARLY AFTERNOON FRIDAY. SUBTROPICAL RIDGE CONTINUES TO BE CENTERED SOUTH OF SOUTH FLORIDA...PROVIDING MAINLY SOUTHWESTERLY FLOW...FOCUSING CONVECTION OVER THE INTERIOR. THIS WILL CHANGE BY SATURDAY AS THE RIDGE WEAKENS AND DEEP-LAYER TROUGH DIGS INTO THE SOUTHEASTERN CONUS. AT THE SURFACE...A COLD FRONT WILL CROSS THE PANHANDLE SATURDAY...WITH WEAK LOW PRESSURE FORMING ALONG OFF THE ATLANTIC COAST. RAIN CHANCES FOR SOUTH FLORIDA WILL BE ON THE INCREASE...ALTHOUGH BEST PROBS AND GREATEST LIKELIHOOD FOR SIGNIFICANT WIDESPREAD RAINFALL WILL BE NORTH OF THE AREA. SOUTHERN/MOST DROUGHT STRICKEN AREAS OF THE REGION WILL CONTINUE TO HAVE FAIRLY DRY MID-LEVELS...LESS THAN IMPRESSIVE PWATS...SO N-S FAIRLY TIGHT POP GRADIENT IS ANTICIPATED ON SATURDAY/SAT NGT...WITH FRONT KEEPING CONVECTION FROM DIMINISHING AS MUCH DIURNALLY. .LONG TERM /SUNDAY THROUGH WEDNESDAY NIGHT/... AFOREMENTIONED FRONT AND TROUGH WILL REMAIN FOCUSED JUST NORTH OF THE REGION INTO MONDAY...KEEPING RAIN CHANCES /PARTICULARLY NORTHERN HALF/ QUITE HIGH. HOW MUCH IMPACT THIS WILL HAVE ON DROUGHT CONDITIONS IS DEFINITELY UNCERTAIN...AND MOST GUIDANCE CONTINUES TO SUGGEST ANY WIDESPREAD HEAVY RAINFALL WOULD FALL CLOSER TO LAKE OKEECHOBEE OR FURTHER NORTH. CONDITIONS WILL GRADUALLY RETURN TO TYPICAL SEA-BREEZE DOMINATED REGIME BY MID- WEEK...AS TROUGH WEAKENS...RIDGE EXPANDS...AND FRONT RETREATS NORTHWARD. && .AVIATION... SHOWERS AND THUNDERSTORMS MOVING ACROSS THE PENINSULA UNDER WEST FLOW WILL EVENTUALLY INTERACT WITH THE EAST COAST SEA BREEZE, ALLOWING CONVECTION TO FIRE NEAR THE TERMINALS LATER THIS AFTERNOON. SOME BRIEF MVFR VIS/CIG ARE POSSIBLE WITH THE STRONGEST STORMS. VRB WINDS WERE USED FOR SOME LOCATIONS WHERE AN EASTERLY COMPONENT WILL BE DEVELOPING IN THE NEXT FEW HOURS. MOST COVERAGE THIS AFTERNOON SHOULD BE ACROSS THE NORTHERNMOST TERMINALS WHERE SLIGHTLY DEEPER MOISTURE RESIDES. && .MARINE... SOUTHWEST WIND 10-15 KT WILL PREVAIL INTO EARLY NEXT WEEK. A COLD FRONT REACHING CENTRAL FLORIDA OVER THE WEEKEND WILL LEAD TO MUCH BETTER RAIN AND THUNDERSTORM CHANCES THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 94 76 88 / 30 50 30 60 FORT LAUDERDALE 79 93 78 92 / 30 50 20 50 MIAMI 79 94 79 91 / 30 50 20 40 NAPLES 79 90 81 85 / 10 30 50 60 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...23/SK LONG TERM....23/SK AVIATION...54/BNB
Hazardous weather outlook, Jul 23, 4:09 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 409 PM EDT THU JUL 23 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 240815- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 409 PM EDT THU JUL 23 2015 ...ISOLATED STRONG THUNDERSTORMS WITH GUSTY WINDS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK FOR RIP CURRENTS ON AREA BEACHES. THUNDERSTORMS: THUNDERSTORMS ARE LIKELY THIS EVENING OVER THE NORTHEASTERN HALF OF SOUTH FLORIDA. EXCESSIVE CLOUD TO GROUND LIGHTNING IS THE PRIMARY THREAT WITH THIS ACTIVITY. LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE ALSO POSSIBLE. WIND: WIND GUSTS TO 50 MPH ARE POSSIBLE IN THE STRONGEST THUNDERSTORMS. FLOODING: TORRENTIAL DOWNPOURS FROM SLOW-MOVING THUNDERSTORMS MAY LEAD TO LOCALIZED URBAN FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH DAY...ESPECIALLY DURING THE AFTERNOONS. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. KONARIK
In the hours before
Special weather statement, Jul 23, 4:25 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 425 PM EDT THU JUL 23 2015 FLZ066-067-232115- INLAND PALM BEACH COUNTY FL-HENDRY FL- 425 PM EDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR SOUTHWESTERN PALM BEACH AND SOUTHEASTERN HENDRY COUNTIES UNTIL 515 PM EDT... * AT 425 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOLEY LAND WILDLIFE REFUGE TO 7 MILES SOUTHEAST OF DEVILS GARDEN...AND MOVING EAST AT 5 TO 10 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... ROTENBERGER WILDLIFE REFUGE...HOLEY LAND WILDLIFE REFUGE AND OKEELANTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2637 8120 2666 8106 2664 8056 2634 8055 TIME...MOT...LOC 2025Z 269DEG 13KT 2647 8069 2651 8106 BAXTER
Special weather statement, Jul 23, 4:36 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT THU JUL 23 2015
FLZ070-232115-
INLAND COLLIER COUNTY FL-
436 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHEASTERN COLLIER COUNTY UNTIL 515 PM EDT...
* AT 435 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
MICCOSUKEE INDIAN RESERVATION TO NEAR MONROE STATION. THESE STORMS
WERE MOVING VERY LITTLE.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
MONROE STATION...MILE MARKER 60 ON ALLIGATOR ALLEY...OASIS RANGER
STATION...DADE-COLLIER TRAINING AIRPORT...BIG CYPRESS NATIONAL
PRESERVE AND COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2617 8111 2617 8089 2596 8088 2582 8088
2583 8117
TIME...MOT...LOC 2035Z 285DEG 3KT 2609 8096 2589 8107
BAXTERSpecial weather statement, Jul 23, 5:03 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT THU JUL 23 2015
FLZ067-068-071-072-168-232145-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
503 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN BROWARD AND PALM BEACH COUNTIES UNTIL 545 PM EDT...
* AT 502 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MARGATE TO NEAR BELLE
GLADE CAMP...AND MOVING NORTHEAST AT 15 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
CORAL SPRINGS...PLANTATION...SUNRISE...BOCA RATON...DEERFIELD
BEACH...BOYNTON BEACH...DELRAY BEACH...TAMARAC...WELLINGTON...
MARGATE...LAKE WORTH...BELLE GLADE...PAHOKEE...SOUTH BAY...CANAL
POINT...LAUDERHILL...COCONUT CREEK...NORTH LAUDERDALE...GREENACRES
AND ROYAL PALM BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2657 8004 2658 8005 2655 8005 2613 8023
2653 8081 2686 8063 2661 8005 2659 8005
2659 8004
TIME...MOT...LOC 2102Z 208DEG 13KT 2625 8025 2664 8064
BAXTERSpecial weather statement, Jul 23, 5:17 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT THU JUL 23 2015
FLZ067-068-168-232200-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
517 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 600 PM EDT...
* AT 517 PM EDT...DOPPLER RADAR WAS TRACKING A DEVELOPING LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST
OF JONATHAN DICKINSON STATE PARK TO NORTH COUNTY AIRPORT TO ROYAL
PALM BEACH. THESE STORMS WERE MOVING SLOWLY TO THE EAST.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...LAKE WORTH...
RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO BEACH...GREENACRES...
ROYAL PALM BEACH...PALM SPRINGS...NORTH PALM BEACH...LAKE PARK...
HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES...THE ACREAGE...JUNO
RIDGE...PALM BEACH INTERNATIONAL AIRPORT AND LAKE BELVEDERE
ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2659 8004 2661 8004 2660 8005 2673 8034
2682 8029 2696 8029 2695 8010 2697 8012
2697 8011 2696 8008 2680 8004 2682 8004
2680 8003
TIME...MOT...LOC 2117Z 252DEG 3KT 2698 8022 2683 8020 2671 8024
BAXTERSpecial weather statement, Jul 23, 5:31 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
531 PM EDT THU JUL 23 2015
FLZ067-068-168-232215-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
531 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 615
PM EDT...
* AT 530 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
TEQUESTA TO NEAR PALM BEACH GARDENS TO 6 MILES NORTHWEST OF
LOXAHATCHEE NWR...AND MOVING NORTHEAST AT 15 MPH.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...WELLINGTON...JUPITER...PALM BEACH
GARDENS...LAKE WORTH...RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO
BEACH...GREENACRES...ROYAL PALM BEACH...PALM SPRINGS...NORTH PALM
BEACH...LANTANA...LAKE PARK...ATLANTIS...HAVERHILL...CLOUD LAKE AND
VILLAGE OF GOLF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2663 8004 2662 8004 2670 8005 2649 8006
2652 8041 2653 8041 2678 8024 2696 8023
2697 8013 2696 8012 2694 8012 2696 8011
2697 8009 2680 8004 2682 8004 2680 8003
2678 8005 2669 8003
TIME...MOT...LOC 2130Z 236DEG 17KT 2694 8015 2680 8015 2654 8031
BAXTERSpecial weather statement, Jul 23, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 536 PM EDT THU JUL 23 2015 FLZ066-067-071-232215- INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-HENDRY FL- 536 PM EDT THU JUL 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR NORTHWESTERN BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHEASTERN HENDRY COUNTIES UNTIL 615 PM EDT... * AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BIG CYPRESS SEMINOLE RESERVATION...OR 22 MILES SOUTH OF MONTURA...MOVING EAST AT 15 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... BIG CYPRESS SEMINOLE RESERVATION AND ROTENBERGER WILDLIFE REFUGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2647 8082 2627 8081 2626 8108 2640 8111 TIME...MOT...LOC 2136Z 258DEG 11KT 2633 8102 BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:42 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Jul 23, 3:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Jul 23, 3:11 PM EDT | Special Weather Statement | MFL | Okeechobee | 34 min |
| Jul 23, 3:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 61 min |
| Jul 23, 3:48 PM EDT | Special Weather Statement | MFL | Broward | 57 min |
| Jul 23, 4:25 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| Jul 23, 4:36 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Jul 23, 5:03 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jul 23, 5:17 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Jul 23, 5:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Jul 23, 5:57 PM EDT | Special Marine Warning | MFL | 63 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.